# SDR VNAA202308180015

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: W1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER BETWEEN FS 310.00 AND FS 349.00 STRG 21RH AT MAIN AVIONICS COMPARTMENT.   STRINGER BETWEEN FS 310.00 TO FS 333.00 WAS CLEANED AND CORROSION WAS NOT FOUND PER CRJ-900 SRM 51-26-00-001-001-A01 AND DAMAGED AREA ON STRINGER 21 R/H BETWEEN FS 333.00 AND FS 379.00 OF MAIN AVIONICS COMPARTMENT, IS NOT ALLOWED, THEREFORE WAS REPLACED PER CRJ/900 SRM 53-21-03-101-006-A04, SRM 51-42-21-001-001-A01 AND SRM 51-42-13-001-001-A01
